MAUDE Adverse Event Report: MEDCOMP 10FX18CM HEMO-CATH

MEDCOMP 10FX18CM HEMO-CATH
Model Number MC101042P
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
On aspiration, the line closes completely, and on installation, there is a significant bulge to arterial lumen.
 
Additional Manufacturer Narrative
The device involved in the incident was not received but two photographs were provided for investigation.The photographs were forwarded to the contract manufacturer for investigation.A record review showed the device was manufactured per specification.The device had been implanted for 1 year and 9 months.The cause of the issue is unlikely to be related to the manufacture process.The most likely cause of this issue is clamping of the extension line in the same location repeatedly over a period of time weakening the extension tubing material.The instructions for use contain the following precaution.Clamping of the tubing repeatedly in the same location may weaken tubing.Avoid clamping near the luers and hub of the catheter.Based on historic data, this is not a systemic issue and is considered an isolated incident.This type of event will be trended through the complaint handling process.

Brand Name
10FX18CM HEMO-CATH
Common Device Name
HEMO-CATH
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7885691
Report Number2518902-2018-00048
Device Sequence Number2488848
Product Code MSD
UDI-Device Identifier00884908093278
UDI-Public884908093278
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2020
Device Model NumberMC101042P
Device Catalogue NumberMC101042P
Device Lot NumberMBZZ760
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/20/2018
Supplement Date Received by Manufacturer08/20/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age10 YR
Patient Weight32